# SDR ASOA20140930121

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 34,760 hours, 26,409 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LAVATORY SMOKE MESSAGE ON EICAS AFTER TAKE OFF.  THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT, LAV WIRING WITH NO DEFECTS NOTED, R & R FOUR FLUORESCENT LIGHT BULBS AS A PRECAUTION AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
